# SDR SWAA2018072523800

- Difficulty date: July 22, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 68,935 hours, 40,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A51350
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER CORRODED AT BS 362, STR 28L.  R&R "U" CHANNEL IAW SRM AND DWG.
